# SDR DHL2004749002

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 WINDOW CRACKED.  COMPLETED ABNORMAL PROCEDURE.  REMOVED AND REPLACED RIGHT NR 2 WINDOW HEAT CONTROL UNIT.  OPS CHECKED GOOD IAW 30-41-12.  REPLACED R2 WINDOW, HEATING ELEMENT SHORTED OUT REPAIRED R2 WINDOW OPS CHECKED GOOD IAW 56-12-11.
